MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INCEPTA ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

BOSTON SCIENTIFIC CORPORATION INCEPTA ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number E162
Medical Device Problem Codes Pacing Problem (1439); Delayed Charge Time (2586); Battery Problem (2885)
Health Effect - Clinical Code Syncope/Fainting (4411)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) had reached a battery status indicator of explant.The battery status a 6 days previous indicated 9 months remaining to explant.The explant indicator was found to be due to extended charge times.Data analysis confirmed that the power consumption is normal and charge times increased normally.There were multiple charges that occurred on 02 february and then an interrogation on 06 february.A normal replacement interval is expected.In addition, it was noted that the patient experienced a syncope episode related to multiple episodes of ventricular arrythmia and two shocks were appropriately delivered.Device appears to be functioning as programmed.Currently, evidence suggests that the device remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product remains in service and has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.It was confirmed that this device met manufacturing specifications prior to distribution and there was no indication that the device manufacturing process contributed to the reported complaint.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.A risk review was completed and confirmed that the event of delayed charge time was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.
 
Event or Problem Description

Brand Name
INCEPTA ICD
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24345687
Report Number2124215-2026-08566
Device Sequence Number10004918
Product Code LWP
UDI-Device Identifier00802526480775
UDI-Public(01)00802526480775(17)160703
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/03/2016
Device Model NumberE162
Device Catalogue NumberE162
Device Lot Number112627
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer04/27/2026
Initial Report FDA Received Date02/16/2026
Supplement Report FDA Received Date04/27/2026
Date Device Manufactured07/09/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age48 YR
Patient SexMale